# SDR AT9900504

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND CRACK IN FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 503 AND BL 13R.  REMOVED SUPPORT, STOP DRILLED NDT VERIFIED CRACK TERMINATED.  WELD REPAIRED 1 EACH CRACK IAW EA NR 12-5321-29-C1362 OPT 2 STEP 4.  TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3 AND 51-30-2.
